Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Extensions of group representations over nonalgebraically closed fields


Author: I. M. Isaacs
Journal: Trans. Amer. Math. Soc. 141 (1969), 211-228
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9947-1969-0242970-8
MathSciNet review: 0242970
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242970-8
Article copyright: © Copyright 1969 American Mathematical Society